# SDR SIMA200227914

- Difficulty date: September 20, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURNG AN IMBV INSPECTION, THE GALLEY AREA FORWARD DIGITAL WAS FOUND TO BE CORRODED.  FABRICATED A SHIM AND TWO DOUBLERS.  REPAIRED IAW EMB-145 SRM 145/1142, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
